# SDR UPS07M50208

- Difficulty date: May 18, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 54,799 hours, 9,865 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO STA 5-113 THRU 1541 LONGERON L47 FOUND WITH CORROSION AS MARKED.  CTR CARGO STA 5-113 THRU 1551 DAMAGED LONG TRIMMED OFF PER SRM 53-10-00 V1 R38.  HFEC CARRIED OUT PER DAC NDTSPM R13 06-10-01.001 ON TRIMMED OFF AREA & FOUND NO CRACK EVIDENT.  REP LONG & SPLICE FAB & HOLES PICK UP PER SRM 53-10-00 & 51-31-01 V1 R38.  REP LONG & SPLICE REPROTECTED PER SRM 51-21-01 V1 R38.  REP LONG & SPLICE INSTALLED SRM 51-31-01 V1 R38.
